Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 202987, 9 pages
http://dx.doi.org/10.1155/2012/202987
Research Article

On Functions of Bounded (p,k)-Variation

1Universidad Central de Venezuela, Caracas, Venezuela
2Universidad Nacional Abierta, Caracas, Venezuela

Received 7 April 2010; Accepted 24 November 2010

Academic Editor: Jürgen Appell

Copyright © 2012 N. Merentes et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Jordan, “Sur la séries de Fourier,” Comptes Rendus de l'Académie des Sciences, vol. 2, pp. 228–230, 1881. View at Google Scholar
  2. Ch. J. De La Vallée Poussin, “Sur la Convergence des formules d'interpolatin entre ordennées equidistantes,” Bulletin de l'Académie Royale des Sciences de Belgique, pp. 314–410, 1908. View at Publisher · View at Google Scholar
  3. M. T. Popoviciu, “Sur quelques propriétés des fonctions d'une variable réelle convexe d'ordre superieure,” Mathematica (Cluj), vol. 8, pp. 1–85, 1934. View at Google Scholar
  4. N. Merentes, “On function of bounded (p,2)-variation,” Collectanea Mathematica, vol. 43, no. 2, pp. 117–123, 1992. View at Google Scholar
  5. F. Riesz, “Untersuchungen über Systeme integrierbarer Funktionen,” Mathematische Annalen, vol. 69, no. 4, pp. 449–497, 1910. View at Publisher · View at Google Scholar
  6. S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Izdat. Leningr. Univ., Leningrad, Russia, 1950.
  7. A. M. Russell, “Functions of bounded kth variation,” Proceedings of the London Mathematical Society. Third Series, vol. 26, pp. 547–563, 1973. View at Publisher · View at Google Scholar
  8. A. M. Russell, “Further results on an integral representation of functions of generalised variation,” Bulletin of the Australian Mathematical Society, vol. 18, no. 3, pp. 407–420, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. E. Isaacson and H. B. Keller, Analysis of Numerical Methods, John Wiley & Sons, New York, NY, USA, 1966.